# SDR AALA202004309005

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 57,264 hours, 23,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Abnormal
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AFT ENTRY DOOR 4R HAS SOFT LATCH CONDITION. HANDLE HAS LITTLE TO NO RESISTANCE WHEN MOVED FROM OPEN TO CLOSE POSITIONS. ACCOMPLISHED SOFT UNLATCHING PER MM 52-13-00, OPS CHECKS GOOD.
